# SDR DL73S040398

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: VARIOUS
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS WERE NOTED IN ADJACENT FUSELAGE FRAMES IN THE AFT BAG BIN AREA.  DAMAGES WERE REPAIRED IAW ERA 090120-14.
